# SDR DALA1241169264

- Difficulty date: July 7, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5965421515
- Condition: Corroded
- Location: Bs 512-845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED TIE-DOWN TRACK BETWEEN FS 845-512 FOUND OUT OF LIMITS WITH CORROSION IN REF SRM 51-10-03 AND 53-00-01.  FABRICATED AND INSTALLED NEW SPLICE AT FS 720 LT IN REF SRM 53-40-01 VOL I.
